University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The asymptotic distribution of Nagar's bias-adjusted TSLS estimator under partial identification

Forchini, G (2009) The asymptotic distribution of Nagar's bias-adjusted TSLS estimator under partial identification ECONOMICS LETTERS, 105 (1). 49 - 52. ISSN 0165-1765

[img]
Preview
PDF
BATSLS-16-05-2008.pdf - Accepted Version
Available under License : See the attached licence file.

Download (107Kb)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (32Kb)
Item Type: Article
Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Economics Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economics Letters, 105 (1), October 2009, DOI 10.1016/j.econlet.2009.05.013.
Uncontrolled Keywords: Social Sciences, Economics, Business & Economics, Linear structural equations, Nagar bias-adjusted two-stage-least-squares estimator, Large number of instruments, INSTRUMENTS, EQUATIONS, TESTS
Related URLs:
Divisions: Faculty of Business, Economics and Law > Economics
Depositing User: Symplectic Elements
Date Deposited: 16 May 2012 19:46
Last Modified: 23 Sep 2013 19:22
URI: http://epubs.surrey.ac.uk/id/eprint/430831

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800